# SDR QXEA0100429

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,066 hours, 12,614 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strut
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING INSPECTION, FOUND TWO CHAFED AREA''S IN LOWER INBOARD ENGINE NACELLE SUPPORT STRUT.  REPAIRED IN ACCORDANCE WITH ENGINEERING APPROVED REPAIR DRAWING RII COMPLIED WITH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
